MAUDE Adverse Event Report: ARTHREX, INC. PEEK SWIVELOCK C,4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. PEEK SWIVELOCK C,4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK SWIVELOCK C,4.75X19.1MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 07/16/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-2324pslc suture anchor broke.This occurred during the fixation in tibia with fibertape, it occupies a tap (ar-1927d) to make the tunnel, until that moment everything went well, they introduced the eyelet and the first part of the stem but at the moment that the screw entered this one did not enter although it lowered all the green handle, they tried a second time assembling the anchor again and the same thing happened and also part of the screw broke, they continued with another part of the surgery (epm), and when he returned to this fixation they also used a swivelock male and ended up fixing with a titanium tip swivelock and a peek screw, and there was no problem.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided picture.Visual evaluation of the customer- provided photo noted the anchor of the device was damaged and the eyelet was missing.Refer to attachments.Based on the information provided which may include pictures and the event description, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion and/or misaligned insertion.

Brand Name
PEEK SWIVELOCK C,4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22704668
Report Number1220246-2025-03227
Device Sequence Number13008543
Product Code MAI
UDI-Device Identifier00888867026919
UDI-Public(01)00888867026919(11)241001(17)290930(10)15324813
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K203495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK SWIVELOCK C,4.75X19.1MM
Device Catalogue NumberAR-2324PSLC
Device Lot Number15324813
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer09/12/2025
09/26/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date09/15/2025
09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown